# SDR USAABB98078

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND LEFT AND RIGHT FORWARD EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE SWAPPED THE M1208 MODULE (INTERIOR LIGHTS) WITH THE M738 MODULE (EXTERIOR LIGHTS) AND RESTRICTED THE AIRCRAFT TO DAYLIGHT OPERATIONS.  THE M738 MODULE WAS SUBSEQUENTLY REPLACED THE PHL.  (M)
